MAUDE Adverse Event Report: ARTHREX, INC. 4K CMT PANO ARTHROSCOPE,45°,4.2MM X161MM; LAPAROSCOPE

ARTHREX, INC. 4K CMT PANO ARTHROSCOPE,45°,4.2MM X161MM; LAPAROSCOPE
Model Number 4K CMT PANO ARTHROSCOPE,45°,4.2MM X161MM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 05/13/2024, it was reported by a sales representative via sems-06566603 that an ar-3355-4050 scope has a distal lens that is disengaged and rolling into the tip of the scope.This occurred during use in a case with no patient effect.Another device was used to complete the case.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.One unpackaged ar-3355-4050 serial/batch number 15174654 was received for investigation.The visual inspection indicated that the scope lens had become disengaged and rolled into the tip of the scope.A user error is the most likely cause(s) for the reported and observed failure, hitting the device with another device or object, prying/leveraging, or excessive bending forces applied during use.

Brand Name
4K CMT PANO ARTHROSCOPE,45°,4.2MM X161MM
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19492038
Report Number1220246-2024-05264
Device Sequence Number20609788
Product Code GCJ
UDI-Device Identifier00888867405851
UDI-Public00888867405851
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K233451
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K CMT PANO ARTHROSCOPE,45°,4.2MM X161MM
Device Catalogue NumberAR-3355-4050
Device Lot Number15174654
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by Manufacturer08/06/2024
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown